MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT CLEARVUE ISP IMPLANTABLE PORT WITH SMOOTH SEPTUM AND ATTACHABLE 8F; SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION PORT AND CATHETER

BARD ACCESS SYSTEMS POWERPORT CLEARVUE ISP IMPLANTABLE PORT WITH SMOOTH SEPTUM AND ATTACHABLE 8F; SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION PORT AND CATHETER
Model Number N/A
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebn0211 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Facility reported to the sales rep that the infected port was removed.No other information was reported, but has been requested.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Upon receiving additional information about the event, it was determined that a reportable event had not occurred.This event involved an implanted port and is covered by exemption e1997041; therefore, it will be reported as part of the quarterly summary report.
 
Event or Problem Description

Brand Name
POWERPORT CLEARVUE ISP IMPLANTABLE PORT WITH SMOOTH SEPTUM AND ATTACHABLE 8F
Common Device Name
SUBCUTANEOUS, IMPLANTED, INTRAVASCULAR INFUSION PORT AND CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6623953
Report Number3006260740-2017-00743
Device Sequence Number855247
Product Code LJT
UDI-Device Identifier00801741041952
UDI-Public(01)00801741041952(17)191231(10)REBN0211
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberN/A
Device Catalogue Number5668362
Device Lot NumberREBN2011
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/05/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1